# SDR CA060906013

- Difficulty date: September 7, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: G

## Discrepancy

(CAN) THE AIRCRAFT ENTERED RAIN AND TURBULENCE AT 40K FEET AND THE ENGINE FLAMED OUT.  ENGINE ANTI-ICE AND CONTINUOUS IGNITION HAD NOT BEEN SELECTED.  THE ENGINE WAS SUCCESSFULLY RE-STARTED AT 28K FEET.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060906013)
